Open Science Research Excellence
@article{(International Science Index):http://waset.org/publications/12188,
  title    = {Traveling Wave Solutions for the (3+1)-Dimensional Breaking Soliton Equation by (G'/G)- Expansion Method and Modified F-Expansion Method},
  author    = {Mohammad Taghi Darvishi and  Maliheh Najafi and  Mohammad Najafi},
  country   = {},
  institution={},
  abstract  = {In this paper, using (G/G )-expansion method and modified F-expansion method, we give some explicit formulas of exact traveling wave solutions for the (3+1)-dimensional breaking soliton equation. A modified F-expansion method is proposed by taking full advantages of F-expansion method and Riccati equation in seeking exact solutions of the equation.
},
  {International Journal of Mathematical and Computational Sciences },  volume    = {5},
  number    = {7},
  year      = {2011},
  pages     = {1100 - 1105},
  ee        = {http://waset.org/publications/12188},
  url       = {http://waset.org/Publications?p=55},
  bibsource = {http://waset.org/Publications},
  issn      = {eISSN:1307-6892},
  publisher = {World Academy of Science, Engineering and Technology},
  index     = {International Science Index 55, 2011},
}